ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

DJ Journal of Engineering and Applied Mathematics >>

Vol.4, No.1

Publisher: DJ Publications

Publishing Date: 2017-08-09

  1. Application of Euler Method to Singular Perturbation Problems

    Authors: K Selvakumar

  2. Exam Results Fit to a Normal Distribution

    Authors: Suresh Akella P.M Diaz B Suresh Bab

  3. The Asymptotic Behavior of the Titchmarsh-Weyl m-function for a Dirac System on the Line

    Authors: Frank Ingram Dominic P Clemence